User menu

Quantaloids and non-commutative ring representations

Bibliographic reference Vandenbossche, G.. Quantaloids and non-commutative ring representations. In: Applied Categorical Structures : a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, Vol. 3, no. 4, p. 305-320 (1995)
Permanent URL
  1. Benabou, J.:Théorie des ensembles empiriques (1), Séminaire 1987?1988, Mezura 17, Publications Langues 'O, Services de la recherche de l'Inalco, Paris.
  2. Betti, R., Carboni, A., Street, R., and Walters, R. F. C.: Variation through enrichment,J. Pure Appl. Algebra 29 (1983), 109?127.
  3. Borceux, F. and Cruciani, R.: A generic sheaf representation theorem for non commutative rings,J. of Algebra 167(2) (1994), 291?308.
  4. Borceux, F. and Van den Bossche, G.: A generic sheaf representation for rings, inCategory Theory, Proceedings Como 1990, Springer LNM 1488, pp. 30?42.
  5. Higgs, D.:A Category Approach to Boolean-Valued Set Theory, Lecture Notes, University of Waterloo, 1973.
  6. Mulvey, C.: &,Rend. Circ. Mat. Palermo 12 (1986), 99?104.
  7. Rosenthal, K. I.: Free quantaloids,J. Pure Appl. Algebra 72(1) (1991), 67?82.
  8. Walters, R. F. C.: Sheaves on sites as Cauchy complete categories,J. Pure Appl. Algebra 24 (1982), 95?102.